Equate Children's Pain & Fever Acetaminophen Oral Suspension, 160 mg, Bubble Gum Flavor, Ages 2 to 11 Years, 4 fl oz, Compare to Children's Tylenol® Oral Suspension Active Ingredient

Equate Children's Pain & Fever Acetaminophen Oral Suspension, 160 mg, Bubble Gum Flavor, Ages 2 to 11 Years, 4 fl oz, Compare to Children's Tylenol® Oral Suspension Active Ingredient
Model: S17932E/10526
Brand: Equate
(1113)
2 stores
1 Products

Product Details

Compare to the active ingredient of Children’s Tylenol Oral Suspension. Help your little ones feel better with Equate Children's Pain and Fever Oral Suspension Liquid. This pain reliever/fever reducer provides fast, effective relief for children suffering from minor aches and pain due to the common cold, flu, headache, sore throat and toothache. The active ingredient is acetaminophen 160 mg per 5 mL, a pain reliever and fever reducer. Features a tasty bubble gum flavor and is for children ages 2 to 11 years. Free of parabens, alcohol, aspirin, ibuprofen and gluten. Features a child-resistant safety cap. Dosage cup included.

Active Ingredient: This product contains acetaminophen 160 mg per 5 mL; compare to the active ingredient of Children's Tylenol Oral Suspension Effective: Provides effective relief of minor aches and pains due to the common cold, flu, sore throat, headache, toothache, and also reduces fever Safe Pain Relief for Children: Children's Pain and Fever Oral Suspension is paraben free, aspirin free, ibuprofen free, alcohol free, and gluten free Fun Flavor: Features a tasty bubble gum flavor Made for Kids: For children ages 2 to 11 years

Shop Now

Compare Buying Options

Last Updated: 2025-08-29 02:31:31

Search
Amazon Amazon

$3.48
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number S17932E/10526
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 276321
User Reviews and Ratings
4.8 (1113 ratings)
4.8 out of 5 stars
UPC 681131699723

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Children's Pain & Fever Acetaminophen Oral Suspension, 160 mg, Bubble Gum Flavor, Ages 2 to 11 Years, 4 fl oz, Compare to Children's Tylenol® Oral Suspension Active Ingredient
Reviews: 1113
app.ratings: (1113)
Price:
$3.48 Visit walmart

Top User Reviews and Ratings (7 total reviews)

(5)
Reviewed in the USA on Jun 03, 2025

Works great for way cheaper price!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 11, 2025

Works as good as name brands less money!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Apr 22, 2025

Just as good as the name brand.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jan 11, 2025

This equate pain and fever medicine is really good it helps remove the pain and fever my granddaughter loves it cause she has really bad headaches at times

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jan 11, 2025

Works just like tylenol, but is cheaper. The taste is different, but my kids take it with no issues. It works fast and helps reduce my childrens fever for at least 3 hrs.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 7 reviews
1